# SDR DALA2019021210930

- Difficulty date: February 8, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,902 hours, 38,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trigger
- Condition: Malfunctioned
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR WILL NOT ARM.  RESET L3 DOOR SLIDE TRIGGER MECHANISM IAW B757 AMM 52-11.(5086884)
